Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

I have hip arthritis in both hips, I have today

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2004
Answered : 2641 Questions
Question
I have hip arthritis in both hips, I have today had a 3 month injection of Nebido 4ml/1000mg. This is painful 6 hours after injection should I be concerned
Posted Tue, 28 Nov 2017 in Bones, Muscles and Joints
Follow-up: I have hip arthritis in both hips, I have today 0 minute later
the injection was very near my hip
 
 
Answered by Dr. Erion Spaho 55 minutes later
Brief Answer:
Pain on the injection site is mostly an undesirable effect of Nebido.

Detailed Answer:
Hello and thanks for using HealthcareMagic.

I have read your question and understand your concerns.

Pain on and near the site of the injection is one of the undesirable effects of the Nebido injection, so, if the pain is located in the injection area, you shouldn't be concerned much more than necessary.

Try to rest, put some ice on it and you may use simple painkillers such ibuprofen.

In such case, pain should subside in a day or two.

If the pain you refer is spreading down the leg ( similar to sciatica for example ) you should contact your Doctor and discuss with him about this issue.

Hope you found the answer helpful.

Let me know if I can assist you further.

Take care.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor